Asymptotic behaviour for small mass in the two-dimensional parabolic-elliptic Keller-Segel model

Blanchet, Adrien, Dolbeault, Jean, Escobedo, Miguel and Fernandez, Javier (2010) Asymptotic behaviour for small mass in the two-dimensional parabolic-elliptic Keller-Segel model. Journal of Mathematical Analysis and Applications, 361 (2). pp. 533-542.

[img]
Preview
Text
Download (197kB) | Preview
Official URL: http://tse-fr.eu/pub/23748
Item Type: Article
Language: English
Date: 2010
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 06:03
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:23748
URI: http://publications.ut-capitole.fr/id/eprint/3515

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year